Alert archive / Tennessee / River Flood Warnings in 2018

River Flood Warning 18, NWS Nashville, TN

March 2, 2018Stewart County, Tennessee

NWS Nashville, TN issued this river flood warning at Mar 2, 2018, 1:03 PM CST for Stewart County, Tennessee. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Mar 2, 2018, 1:03 PM CST (19:03 UTC)
Expired
Mar 5, 2018, 8:39 AM CST
In force
68 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

County Stewart County, TN

The radar

The Ft Campbell radar (KHPX), 52 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cumberland River at Dover (DOVT1).

Action stage
62 ft
Minor stage
66 ft
Moderate stage
70 ft
Major stage
72 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

274 
WGUS44 KOHX 021903
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
103 PM CST Fri Mar 2 2018

...The National Weather Service in Nashville, Tn has issued a flood warning for 
the following rivers in middle Tennessee...

  Cumberland River At Dover AFFECTING Stewart County

.The U.S. Army Corps of Engineers is using flood control storage in Lake Barkley 
to help mitigate ongoing flooding on the Ohio River. This is expected to cause 
water to rise along the Cumberland River through this weekend and into next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC161-030703-
/O.NEW.KOHX.FL.W.0018.180302T1903Z-000000T0000Z/
/DOVT1.1.ER.180304T2200Z.180307T1200Z.000000T0000Z.NO/
103 PM CST Fri Mar 2 2018

The National Weather Service in Nashville, Tn has issued a 

* Flood Warning for 
  The Cumberland River At Dover
* From this afternoon until further notice.
* At 12PM Friday the stage was 63.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 67.0 feet.
* Forecast to rise above flood stage by Sunday afternoon and continue to rise to
  near 69.4 feet by Wednesday morning. Additional rises are possible thereafter.
* At 70.0 feet...Significant flooding is occurring across Stewart County with 
  many roads and access areas covered by water. Impacted locations include 
  Bellwood Landing Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, River 
  Rd west of Hwy 79, Hummingbird Hollow Rd near Antioch Rd southwest of Bumpus 
  Mills, Mallard Rd, Lewis Circle Rd, Lee Hollow Rd, Lakeland Dr, Atkinson Dr, 
  TN-149, and Wildcat Creek Rd east of Hwy 46. Ferry operations at Hwy 46 are 
  discontinued.
* At 69.0 feet...Flood waters continue to cover many roads and boat launch areas
  across Stewart County. Impacted locations include Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, River Rd west of Hwy 79, 
  Hummingbird Hollow Rd near Antioch Rd southwest of Bumpus Mills, Mud Hill Rd, 
  Mallard Rd, Lewis Circle Rd, Lee Hollow Rd, Lakeland Dr, Atkinson Dr, and 
  Wildcat Creek Rd east of Hwy 46. Ferry operations at Hwy 46 may be suspended 
  at higher levels.
* At 68.0 feet...Flooding continues along the river and its adjacent tributaries
  in Stewart County. Near Dover, water is restricting access to Bellwood Landing
  Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of 
  Hwy 79. Water continues to inundate boat launch areas on Colson Rd, Fitzhughs 
  Landing Rd, Forrest St, and Dyer Creek Rd. Near Cumberland City, water 
  continues to impact properties on Atkinson Dr, TN-149, Wildcat Creek Rd east 
  of Hwy 46, and the ferry crossing.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in 
  Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79. 
  These roads may be impassable. Water also begins to inundate the boat launch 
  areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near 
  Cumberland City, water continues to impact properties on Atkinson Dr, TN-49, 
  Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent 
  tributaries begin to be inundated. Near Dover, water begins to inundate the 
  boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and 
  approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway 
  79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east 
  of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river and its adjacent tributaries, 
  including agricultural areas and access points are inundated.

&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             

$$

05
7 follow-up statements
874 
WGUS84 KOHX 030443
FLSOHX
Flood Statement
National Weather Service Nashville TN
1043 PM CST Fri Mar 2 2018

...The flood warning continues for the following rivers in Tennessee...

  Cumberland River At Dover AFFECTING Stewart County 
 
. The U.S. Army Corps of Engineers is using flood control storage in Lake Barkley 
to help mitigate ongoing flooding on the Ohio River. This is expected to cause 
water to rise along the Cumberland River through this weekend and into next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC161-031643-
/O.CON.KOHX.FL.W.0018.000000T0000Z-000000T0000Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1043 PM CST Fri Mar 2 2018

The Flood Warning continues for
  The Cumberland River At Dover
* Until further notice.
* At 10 PM Friday the stage was 63.0 feet.
* Flood stage is 67.0 feet.
* Levels may rise above flood stage by Sunday night.
* At 68.0 feet...Flooding continues along the river and its adjacent tributaries
  in Stewart County. Near Dover, water is restricting access to Bellwood Landing
  Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of 
  Hwy 79. Water continues to inundate boat launch areas on Colson Rd, Fitzhughs 
  Landing Rd, Forrest St, and Dyer Creek Rd. Near Cumberland City, water 
  continues to impact properties on Atkinson Dr, TN-149, Wildcat Creek Rd east 
  of Hwy 46, and the ferry crossing.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in 
  Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79. 
  These roads may be impassable. Water also begins to inundate the boat launch 
  areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near 
  Cumberland City, water continues to impact properties on Atkinson Dr, TN-49, 
  Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent 
  tributaries begin to be inundated. Near Dover, water begins to inundate the 
  boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and 
  approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway 
  79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east 
  of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river and its adjacent tributaries, 
  including agricultural areas and access points are inundated.


&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             



$$
174 
WGUS84 KOHX 031602
FLSOHX
Flood Statement
National Weather Service Nashville TN
1002 AM CST Sat Mar 3 2018

...The flood warning continues for the following rivers in Tennessee...

  Cumberland River At Dover AFFECTING Stewart County 
 
.The U.S. Army Corps of Engineers is using flood control storage in Lake Barkley 
to help mitigate ongoing flooding on the Ohio River. This is expected to cause 
water to rise along the Cumberland River through this weekend and into next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC161-040402-
/O.CON.KOHX.FL.W.0018.000000T0000Z-000000T0000Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1002 AM CST Sat Mar 3 2018

The Flood Warning continues for
  The Cumberland River At Dover
* Until further notice.
* At 09AM Saturday the stage was 63.2 feet.
* Nonflood flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 67.0 feet.
* At 68.0 feet...Flooding continues along the river and its adjacent tributaries
  in Stewart County. Near Dover, water is restricting access to Bellwood Landing
  Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of 
  Hwy 79. Water continues to inundate boat launch areas on Colson Rd, Fitzhughs 
  Landing Rd, Forrest St, and Dyer Creek Rd. Near Cumberland City, water 
  continues to impact properties on Atkinson Dr, TN-149, Wildcat Creek Rd east 
  of Hwy 46, and the ferry crossing.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in 
  Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79. 
  These roads may be impassable. Water also begins to inundate the boat launch 
  areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near 
  Cumberland City, water continues to impact properties on Atkinson Dr, TN-49, 
  Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent 
  tributaries begin to be inundated. Near Dover, water begins to inundate the 
  boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and 
  approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway 
  79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east 
  of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river and its adjacent tributaries, 
  including agricultural areas and access points are inundated.


&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             



$$
389 
WGUS84 KOHX 040350
FLSOHX
Flood Statement
National Weather Service Nashville TN
950 PM CST Sat Mar 3 2018

...The flood warning continues for the following rivers in Tennessee...

  Cumberland River At Dover AFFECTING Stewart County 
 
. The U.S. Army Corps of Engineers is using flood control storage in Lake Barkley 
to help mitigate ongoing flooding on the Ohio River. This is expected to cause 
water to rise along the Cumberland River through this weekend and into next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC161-041550-
/O.CON.KOHX.FL.W.0018.000000T0000Z-000000T0000Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
950 PM CST Sat Mar 3 2018

The Flood Warning continues for
  The Cumberland River At Dover
* Until further notice.
* At 9 PM Saturday the stage was 63.5 feet.
* Flood stage is 67.0 feet.
* At 68.0 feet...Flooding continues along the river and its adjacent tributaries
  in Stewart County. Near Dover, water is restricting access to Bellwood Landing
  Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of 
  Hwy 79. Water continues to inundate boat launch areas on Colson Rd, Fitzhughs 
  Landing Rd, Forrest St, and Dyer Creek Rd. Near Cumberland City, water 
  continues to impact properties on Atkinson Dr, TN-149, Wildcat Creek Rd east 
  of Hwy 46, and the ferry crossing.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in 
  Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79. 
  These roads may be impassable. Water also begins to inundate the boat launch 
  areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near 
  Cumberland City, water continues to impact properties on Atkinson Dr, TN-49, 
  Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent 
  tributaries begin to be inundated. Near Dover, water begins to inundate the 
  boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and 
  approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway 
  79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east 
  of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river and its adjacent tributaries, 
  including agricultural areas and access points are inundated.


&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             



$$
124 
WGUS84 KOHX 041502
FLSOHX
Flood Statement
National Weather Service Nashville TN
902 AM CST Sun Mar 4 2018

...The flood warning continues for the following rivers in Tennessee...

  Cumberland River At Dover AFFECTING Stewart County 
 
. The U.S. Army Corps of Engineers is using flood control storage in Lake Barkley 
to help mitigate ongoing flooding on the Ohio River. This is expected to cause 
water to rise along the Cumberland River through this weekend and into next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC161-050302-
/O.CON.KOHX.FL.W.0018.000000T0000Z-000000T0000Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
902 AM CST Sun Mar 4 2018

The Flood Warning continues for
  The Cumberland River At Dover
* Until further notice.
* At 08AM Sunday the stage was 63.9 feet.
* Nonflood flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 67.0 feet.
* At 68.0 feet...Flooding continues along the river and its adjacent tributaries
  in Stewart County. Near Dover, water is restricting access to Bellwood Landing
  Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of 
  Hwy 79. Water continues to inundate boat launch areas on Colson Rd, Fitzhughs 
  Landing Rd, Forrest St, and Dyer Creek Rd. Near Cumberland City, water 
  continues to impact properties on Atkinson Dr, TN-149, Wildcat Creek Rd east 
  of Hwy 46, and the ferry crossing.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in 
  Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79. 
  These roads may be impassable. Water also begins to inundate the boat launch 
  areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near 
  Cumberland City, water continues to impact properties on Atkinson Dr, TN-49, 
  Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent 
  tributaries begin to be inundated. Near Dover, water begins to inundate the 
  boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and 
  approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway 
  79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east 
  of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river and its adjacent tributaries, 
  including agricultural areas and access points are inundated.


&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             



$$
818 
WGUS84 KOHX 050241
FLSOHX
Flood Statement
National Weather Service Nashville TN
841 PM CST Sun Mar 4 2018

...The flood warning continues for the following rivers in Tennessee...

  Cumberland River At Dover AFFECTING Stewart County 
 
. The U.S. Army Corps of Engineers is using flood control storage in Lake Barkley 
to help mitigate ongoing flooding on the Ohio River. This is expected to cause 
water to rise along the Cumberland River through the week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC161-051441-
/O.CON.KOHX.FL.W.0018.000000T0000Z-000000T0000Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
841 PM CST Sun Mar 4 2018

The Flood Warning continues for
  The Cumberland River At Dover
* Until further notice.
* At 8 PM Sunday the stage was 64.3 feet.
* Flood stage is 67.0 feet.
* At 68.0 feet...Flooding continues along the river and its adjacent tributaries
  in Stewart County. Near Dover, water is restricting access to Bellwood Landing
  Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of 
  Hwy 79. Water continues to inundate boat launch areas on Colson Rd, Fitzhughs 
  Landing Rd, Forrest St, and Dyer Creek Rd. Near Cumberland City, water 
  continues to impact properties on Atkinson Dr, TN-149, Wildcat Creek Rd east 
  of Hwy 46, and the ferry crossing.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in 
  Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79. 
  These roads may be impassable. Water also begins to inundate the boat launch 
  areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near 
  Cumberland City, water continues to impact properties on Atkinson Dr, TN-49, 
  Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent 
  tributaries begin to be inundated. Near Dover, water begins to inundate the 
  boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and 
  approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway 
  79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east 
  of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river and its adjacent tributaries, 
  including agricultural areas and access points are inundated.


&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             



$$
094 
WGUS84 KOHX 051320
FLSOHX
Flood Statement
National Weather Service Nashville TN
720 AM CST Mon Mar 5 2018

...The flood warning continues for the following rivers in Tennessee...

  Cumberland River At Dover AFFECTING Stewart County 
 
. The U.S. Army Corps of Engineers is using flood control storage in Lake Barkley 
to help mitigate ongoing flooding on the Ohio River. This is expected to cause 
water to rise along the Cumberland River through the week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC161-060120-
/O.CON.KOHX.FL.W.0018.000000T0000Z-000000T0000Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
720 AM CST Mon Mar 5 2018

The Flood Warning continues for
  The Cumberland River At Dover
* Until further notice.
* At 07AM Monday the stage was 64.7 feet...and rising.
* Nonflood flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 67.0 feet.
* At 68.0 feet...Flooding continues along the river and its adjacent tributaries
  in Stewart County. Near Dover, water is restricting access to Bellwood Landing
  Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of 
  Hwy 79. Water continues to inundate boat launch areas on Colson Rd, Fitzhughs 
  Landing Rd, Forrest St, and Dyer Creek Rd. Near Cumberland City, water 
  continues to impact properties on Atkinson Dr, TN-149, Wildcat Creek Rd east 
  of Hwy 46, and the ferry crossing.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in 
  Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79. 
  These roads may be impassable. Water also begins to inundate the boat launch 
  areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near 
  Cumberland City, water continues to impact properties on Atkinson Dr, TN-49, 
  Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent 
  tributaries begin to be inundated. Near Dover, water begins to inundate the 
  boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and 
  approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway 
  79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east 
  of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river and its adjacent tributaries, 
  including agricultural areas and access points are inundated.


&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             



$$
320 
WGUS84 KOHX 051439
FLSOHX
Flood Statement
National Weather Service Nashville TN
839 AM CST Mon Mar 5 2018

...The flood warning is canceled for the following rivers in Tennessee...
 
  Cumberland River At Dover AFFECTING Stewart County
 
. Rises will continue along the Cumberland River at Dover this week but the 
river level is now expected to crest below flood stage. This this warning has
been replaced by a flood advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC161-051509-
/O.CAN.KOHX.FL.W.0018.000000T0000Z-180305T1439Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
839 AM CST Mon Mar 5 2018

The Flood Warning is cancelled for
  The Cumberland River At Dover
* Until 12/31 17:59.
* At 08AM Monday the stage was 64.8 feet...and slowly rising.
* Flood stage is 67.0 feet.
* At 68.0 feet...Flooding continues along the river and its adjacent tributaries
  in Stewart County. Near Dover, water is restricting access to Bellwood Landing
  Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of 
  Hwy 79. Water continues to inundate boat launch areas on Colson Rd, Fitzhughs 
  Landing Rd, Forrest St, and Dyer Creek Rd. Near Cumberland City, water 
  continues to impact properties on Atkinson Dr, TN-149, Wildcat Creek Rd east 
  of Hwy 46, and the ferry crossing.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in 
  Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79. 
  These roads may be impassable. Water also begins to inundate the boat launch 
  areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near 
  Cumberland City, water continues to impact properties on Atkinson Dr, TN-49, 
  Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent 
  tributaries begin to be inundated. Near Dover, water begins to inundate the 
  boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and 
  approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway 
  79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east 
  of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river and its adjacent tributaries, 
  including agricultural areas and access points are inundated.


&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Mar 2, 11:35 AM CST, 1 hour 28 minutes earlier.

Area forecast discussion, Mar 2, 11:35 AM CST, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1135 AM CST Fri Mar 2 2018

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Drier weather has finally arrived, and looks to stick around
through the weekend. Temperatures will be around seasonal normals,
with overnight low temperatures around and below freezing for
tonight and Saturday night. Upper level ridging will work its way
over the region, and temperatures will warm up a bit as northerly
surface winds become more easterly Sunday. Min RH values on
Saturday and Sunday look to be around 30 percent or lower per
model consensus, however this seems a bit on the low side with the
abundance of surface moisture from recent rains. But if
temperatures do warm up a bit further, and winds help dry out the
surface more, min RH values could get low enough for some fire
weather concerns this weekend. Main focus would be with some
shorter duration fuels because of the abundant surface moisture,
so not too concerned just yet.

The next upper trough will be a decently strong upper low over the
Midwest Monday, and will drag a cold front through the region as
well. The ECMWF remains a bit warmer than the GFS, but timing
agreement has improved. It looks like rain chances will increase
during the day on Monday, and best chances for rain will be in the
late afternoon through early Tuesday morning. Enough instability
exists and will combine with decent 0-6km shear to allow for some
isolated thunderstorms as well ahead of the front.

Models continue to diverge a bit after Tuesday, with the GFS
keeping precip chances lingering through most of the week mainly
for the Plateau. The ECMWF is drier, with no precip chances again
until Saturday. However both models still agree that cooler air
will settle in overhead from Wednesday through the end of the
forecast, so this will keep temperatures around and below
seasonal normals. If the GFS pans out, there will be some chances
for snow as well as rain over the northern Plateau during the
overnight hours next week, but QPF values remain low so not too
concerned yet in regards to accumulation, especially with the
differences between model solutions.

&&

.AVIATION...
18Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...High pressure is building into Middle Tennessee
today with VFR weather and still some gusty winds. VFR wx will
continue through the TAF period.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Barnwell
AVIATION........08
Hazardous weather outlook, Mar 2, 5:18 AM CST, 7 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
518 AM CST Fri Mar 2 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-031130-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
518 AM CST Fri Mar 2 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

River flooding from the recent heavy rainfall will continue on
many area rivers and creeks for the next several days.

A light freeze is expected across much of Middle Tennessee
tonight. This could damage some very sensitive outdoor plants or
recently blooming vegetation.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

River flooding from the recent heavy rainfall will continue on
many area rivers and creeks through early next week.

Another light freeze is expected across much of Middle Tennessee
Saturday night. This could damage some very sensitive outdoor
plants or recently blooming vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Shamburger

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:47 AM CSTRiver Flood AdvisoryOHXMarshall20 hr
Mar 2, 7:24 AM CSTRiver Flood AdvisoryOHXPerry, Wayne5 hr
Mar 2, 8:13 AM CSTRiver Flood AdvisoryOHXBedford, Marshall5 hr
Mar 2, 8:19 AM CSTRiver Flood AdvisoryOHXBedford4 hr
Mar 2, 8:59 AM CSTRiver Flood AdvisoryOHXGiles15 hr

Nearby

River Flood Warnings in Tennessee, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.